# SDR SWAA2021052775721

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 75,107 hours, 44,523 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT.   RE-POSITIONED AND SECURED SLIDE REF AMM 25-66-01
